# SDR CA061012005

- Difficulty date: October 8, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 36,078 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 858601
- Part serial: 29
- Condition: Warning Light
- Location: Prxy Sensor
- Part time: 30,189 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF GEAR SELECTED UP , VISUALLY CONFIRMED GEAR WAS UP , INDICATION STILL SHOWED GEAR DOWN AND LOCKED (3 GREEN LIGHTS) , NORMAL GEAR EXTENSION AND AIRCRAFT RETURNED TO DEPARTURE AIRPORT FOR NORMAL LANDING. MAINTENANCE INSPECTION FOUND PSEU INTERNAL HISTORY SHOWING CARD FAULT . PSEU REPLACED. AIRCRAFT RETURNED TO SERVICE. (TC NR 20061012005)
